Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Vomit with blood after excessive alcohol, stomach feels weird. Any remedy?

I have been drinking alcohol daily for quite a few years with random times I wouldn t for a day or two. Last night starting at about 8pm I had 1 beer and about 4 drinks of whiskey and old fashioned mix with mountain dew I only ate once which was about 3 pieces of pizza at around midnight then had one more drink and at around 2am I vomited I knew it was food and alcohol at first but then it looked like blood like normal red then got darker as I finished vomiting and the total times was about 4 or 5 and only the first was food and its now almost 5am my stomach feels a little weird. But not painful is there any helpful advice besides seeing a doctor please and thank you all help is appreciated I am sorry I do not have a credit card is there anyway u could send an email to YYYY@YYYY please I am freaking out a lot and cannot afford to see a doctor yet
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
The descriptions may be very dangerous.
Dark blood is bleeding in stomach
Freaking out may mean, the quantity was significant
Long term alcohol may mean dilated veins at lower food pipe might have given way
YOU HAVE TO GO THE EMERGENCY services, as soon as possible / THERE IS NO ALTERNATIVE / Call a friend to take you /
Good Luck
God bless you
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor